This patient support community is for discussions relating to women's health issues, including bone health, gynecologic cancers, genetic testing, heart disease, infectious diseases, work issues, mammograms, reproductive health, sexuality, domestic abuse and sexual violence.
Last year I was treated with Cipro for a yeast infection, which went away. Ever since, between my periods I get this Jelly-like discharge from my vagina. It is constant too, not just for a matter of days. I am not sexually active at the moment (long-distance relationship- haven't seen him in 3 months), so I am not pregnant. I have been to the doctors and have had every test under the sun done- pregnancy, STDs, smears etc, but the doctors said I didn't have anything.
Obviously there is something, because I never used to get this before I took the medication for the yeast infection.And it makes my underwear a mess! My boyfriend did mention I tasted different (TMI sorry), but the discharge does not smell, just tastes more sour (apparently). I do not itch either. I have heard this might be a pH imbalance? but I don't know what I can do to change the pH down there? =/
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.